| Catalog Number |
RBYLP0202 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using a ruby coil lp and a non-penumbra microcatheter.It was reported that the patient¿s anatomy was tortuous.During the procedure, the physician experienced resistance while attempting to advance the ruby coil lp into the microcatheter.After the ruby coil lp would not advance further into the microcatheter, the physician decided to remove the ruby coil lp.While retracting the ruby coil lp, the ruby coil lp unintentionally detached within the microcatheter.The microcatheter containing the ruby coil lp was removed.The procedure was completed using another ruby coil lp and the same microcatheter.There was no report of an adverse effect to the patient.